# SDR SWAA2022032232368

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H Z ANGLE HAS CORROSION AT FASTENER HOLES FROM STA 500B + 10 TO STA 500I AS MARKED.; WL 161 RBL 21. / REMOVED AND REPLACED FWD CARGO R/H Z ANGLE STA 500B + 10' TO 500I IAW SRM 51-40-02-0G-0; DWG 143A7500 ID: 0075 REV - REMOVED CORROSION IAW SRM 51-10-02-0G-0 VERIFIED 10X GLASS; OUT OF LIMITS IAW SRM 53-00-53-1A-2 ORIGINAL 'T' .040 LOSS OF .013 REMAINING .027 TOOL 36647 DUE 6/7/20. APPLIED CIC IAW AMM 51-21-91-620-802
